MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 25 & PED.BURRH.RES.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 25 & PED.BURRH.RES.; HYDROCEPHALUS MANAGEMENT
Model Number FX571T
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valves was determined.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to investigate the functional deviation, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the shuntassistant 2.0 is not operating within the acceptable tolerance in either position.An accelerated outflow in the vertical position and a slower outflow in the horizontal position could be determined.Internal inspection: after dismantling of the valve, deposits were found.Results: based on our investigation results, we can determine an accelerated outflow in the vertical position and a slower outflow in the horizontal position.The determined deposits can be named as the cause for the functional deviation.Organic material in the cerebrospinal fluid can influence the function temporarily and are known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a shuntassistant 2.0 (#fx571t) was implanted during a procedure on (b)(6) 2023.According to the complainant, the valve showed an under- and over-drainage and adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2024.The complainant device has returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Same event as # 3004721439-2024-00362 | 400684952.

Brand Name
PROGAV 2.0 SYS SA2.0 25 & PED.BURRH.RES.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key20800291
Report Number3004721439-2024-00363
Device Sequence Number6933303
Product Code JXG
UDI-Device Identifier04041906503987
UDI-Public4041906503987
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2025
Device Model NumberFX571T
Device Catalogue NumberFX571T
Device Lot Number20048201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexMale
Patient Weight15 KG